Commentarii Mathematici Helvetici


Full-Text PDF (310 KB) | Metadata | Table of Contents | CMH summary
Volume 86, Issue 1, 2011, pp. 41–71
DOI: 10.4171/CMH/217

Published online: 2010-12-05

Formal deformations and their categorical general fibre

Daniel Huybrechts[1], Emanuele Macrì[2] and Paolo Stellari[3]

(1) Universität Bonn, Germany
(2) Universität Bonn, Germany
(3) Università degli Studi di Milano, Italy

We study the general fibre of a formal deformation over the formal disk of a projective variety from the view point of abelian and derived categories. The abelian category of coherent sheaves of the general fibre is constructed directly from the formal deformation and is shown to be linear over the field of Laurent series. The various candidates for the derived category of the general fibre are compared.

If the variety is a surface with trivial canonical bundle, we show that the derived category of the general fibre is again a linear triangulated category with a Serre functor given by the square of the shift functor. The paper is a companion to [9], where the results are applied to Fourier–Mukai equivalences of K3 surfaces.

Keywords: Derived categories, deformations, K-trivial surfaces

Huybrechts Daniel, Macrì Emanuele, Stellari Paolo: Formal deformations and their categorical general fibre. Comment. Math. Helv. 86 (2011), 41-71. doi: 10.4171/CMH/217